# SDR USAA020204

- Difficulty date: May 10, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND KEEL BEAM CORRODED 3 INCHES BY 1 INCH CORRODED, 13.5.546 STRINGER 28L.  CORROSION LEVEL 2, TASK NR C53-212-01.  REMOVED DAMAGED AREA, INSTALLED NEW SECTION AND INSTALLED DOUBLER PER EA 73807.  (M)
